# SDR USAA2012020600039

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 38,198 hours, 13,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2971
- Condition: Inoperative
- Location: L1 Door
- Part time: 38,198 hours, 13,787 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR DAMPER INOPERATIVE. REMOVED AND REPLACED L1 DOOR DAMPER AND EMERGENCY OPENING CYLINER PER AMM 52-11-14-000-001 AND 52-11-14-400-001.
